Phase transitions for two-dimensional models with isotropic short-range interactions and continuous symmetries

S. B. Shlosman

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

Using the powerful method of reflection-positivity and chess-board estimates, we prove the existence of phase transition for certain class of isotropic short-range interactions with continuous symmetry, provided that the dimension of the lattice is at least two, and the temperature is low enough.

Original languageEnglish
Pages (from-to)207-212
Number of pages6
JournalCommunications in Mathematical Physics
Volume71
Issue number2
DOIs
Publication statusPublished - Jun 1980
Externally publishedYes

Fingerprint

Dive into the research topics of 'Phase transitions for two-dimensional models with isotropic short-range interactions and continuous symmetries'. Together they form a unique fingerprint.

Cite this